# SDR USAA2011101900003

- Difficulty date: October 15, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 56,166 hours, 21,564 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4003188A
- Part serial: A2789
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK ON NR 9 SLAT COVE PANEL 11.5  INCHES FROM TRAILING EDGE UPPER SURFACE AND 32 INCHES FROM INBOARD END.  REPLACED COVE PANEL 11.5  INCHES FROM TRAILING EDGE UPPER SURFACE AND 32 INCHES FROM INBOARD END ON NR 9 SLAT IAW BOEING DRAWING 14N4003.
